# SDR SWAA2017061514365

- Difficulty date: June 13, 2017
- Submitted: June 15, 2017
- Operation: Air carrier
- Aircraft: N7833A
- Make and model: Boeing 737-7
- Aircraft serial: 30036
- Aircraft time: 39,666 hours, 26,966 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200048901
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FORWARD GALLEY EMERGENCY LIGHT COVER MISSING.  INSTALLED LENS ASSEMBLY IAW MM.
